Academic Journals Database
Disseminating quality controlled scientific knowledge

Riemann type algebraic structures and their differential-algebraic integrability analysis

Author(s): Prykarpatsky A.K. | Artemovich O.D. | Popowicz Z. | Pavlov M.V.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 2;
Issue: 1;
Start page: 96;
Date: 2010;
Original page

The differential-algebraic approach to studying the Lax type integrability of generalized Riemann type equations is devised. The differentiations and the associated invariant differential ideals are analyzed in detail. The approach is also applied to studying the Lax type integrability of the well known Korteweg-de Vries dynamical system.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?